# SDR 99UAL900341

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FUSELAGE DENTS FORWARD OF 2L.  CONTACT BY JETWAY.  EXTERNAL REPAIR DOUBLER ENCOMPASSING MULTIPLE SITE DAMAGE. MAJOR REPAIR MRA 096 ACCOMPLISHED.
